# SDR FDEA200905281836

- Difficulty date: May 28, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48311
- Aircraft time: 49,838 hours, 16,020 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC72281
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF HORIZ STAB CONSTANT AND OUTER SECTIONS SKIN PANEL, FOUND PANEL P/N 7228-1, P/N 7280-2, P/N 7278-2 WITH CRACK, ACCOMPLISHED EA NR 8-5510-129682.
